# SDR UIEA2021030200440

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,540 hours, 18,449 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Sensor
- Part number: 38760355
- Part serial: 59772191
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP TRANSFERRED TO MDDR 143164 IAW MEL 49-11-01A, CAT C.  PERFORMED APU BITE.  IAW FIMM 49-11, FAULT 16, P2 SENSOR.  REMOVED AND REPLACED P2 SENSOR. IAW AMM 49-61-04.  DURING T/S FOUND APU OIL OVER SERVICED. SERVICED APU OIL TO PROPER LEVEL. IAW AMM 12-13-04. PERFORMED APU OPS CHECK GOOD MULTIPLE STARTS SUCCESSFUL. THIS CLEARS MDDR #143164. PLACARD REMOVED. MCC NOTIFIED.
